# SDR IPXA2019070844192

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part serial: MALF
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - SLATS EXTENDED FLAPS 10" TAKE OFF UPON LIFT OFF RECEIVED 4 LEVEL 2 "SLAT DISAG" ALERT (FLAP HANDLE REMAINED IN 10" DETENT) MID FOOT ON AIRSPEED TAPE BECAME DYNAMIC AS THOUGH SLATS RETRACTED UNCOMMANDED RAN QRH PROCEDURE. LANDED W/28" RET (QPER FIM 31-71-07-00-101 FIG 106 PSEU FAULTED "L #4 SLAT B" PROX. SENSOR GL 0558835 7-4-19 REMOVED AND REPLACED L #4 SLAT B SENSOR WITH REF TO MM 2784-03 ACCOMPLISHED ADJ/TEST WITH REF TO MM 27-84-00-501 TEST PASSED IPC 27-84-01-01-030A
